# SDR FDKA200801037

- Difficulty date: January 25, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 13,449 hours, 12,901 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6165 PNS-MCO - AC HAS AN ELECTRICAL BURNING ODOR IN THE CABIN AREA.  MX REMOVED AND REPLACED AC DISTRIBUTION DUCT ASSY OPS GOOD AND CLEARED.
